研究者総覧 | 愛知教育大学


詳細検索

須田 庄(スダ ショウ)

  • 所属部署名:数学教育講座職名:講師
  • 住所:〒448-8542 愛知県刈谷市井ヶ谷町広沢1
  • 電話番号:FAX番号:
  • メールアドレス:
  • ホームページURL:
更新日:2019/3/22

プロフィール

兼担研究科・学部

  • 自然科学系

研究分野

  • 代数的組合せ論
  • キーワード:アソシエーションスキーム , アダマール行列 , 極値組合せ論

現在の研究課題

  • 複素球面上の代数的組合せ論

  • 半正定値計画法とその極値組合せ論への応用

  • 再生核ヒルベルト空間とグラフのラプラシアン

学歴

出身大学院・研究科等
  • 2010 , 東北大学大学院 , 博士後期 , 情報科学研究科 , 修了
  • 2008 , 九州大学大学院 , 博士前期 , 数理学府 , 修了
出身学校・専攻等(大学院を除く)
  • 2006 , 早稲田大学 , 理工学部 , 数理科学科 , 卒業
取得学位
  • 博士(情報科学)

研究職歴等

研究職歴
  • 2015- , 愛知教育大学 数学教育講座 講師
  • 2013-2015 , 愛知教育大学 数学教育講座 助教
  • 2012-2013 , 日本学術振興会 特別研究員 PD
  • 2011-2012 , 東北大学大学院情報科学研究科 博士研究員
  • 2010-2011 , 日本学術振興会 特別研究員 PD
  • 2008-2010 , 日本学術振興会 特別研究員 DC1

研究活動業績

研究業績(著書・発表論文等)

論文
  • Gary Greaves, Sho Suda
    On the Smith normal form of a skew-symmetric D-optimal design of order $n\equiv 2\pmod{4}$
    J. Combin. Des., Wiley, 27(3):123-141, 2019
  • Hadi Kharaghani, Sho Suda
    Balancedly splittable Hadamard matrices
    Discrete Math., Elsevier, 342(2):546-561, 2019
  • Michio Seto, Sho Suda
    Gram matrices of reproducing kernel Hilbert spaces over graphs IV (Quadratic inequalities for graph Laplacians)
    Algebra i Analiz, St. Petersburg Department of Steklov Institute of Mathematics, 31(1):143-155, 2019
  • Hadi Kharaghani, Sho Suda
    Linked systems of symmetric group divisible designs of type II
    Des. Codes Cryptogr., Springer, 2019
  • Hadi Kharaghani, Sho Suda
    Unbiased orthogonal designs
    Des. Codes Cryptogr., Springer, 86:1573-1588, 2018
  • Kai Fender, Hadi Kharaghani, Sho Suda
    On a class of quaternary complex Hadamard matrices
    Discrete Math., Elsevier, 341(2):421-426, 2018
  • Hadi Kharaghani, Sho Suda
    Linked systems of symmetric group divisible designs
    J. Algebraic Combin., 47(2):319--343, 2018
  • Hadi Kharaghani and Sho Suda
    Non-commutative association schemes and their fusion association schemes
    Finite Fields Appl., Elsevier, 52:108--125, 2018
  • Hiroshi Nozaki, Sho Suda
    Complex spherical codes with three inner products
    Discrete Comput. Geom., Springer, 60(2):294-317, 2018
  • Mitsugu Hirasaka, Koji Momihara, Sho Suda
    A new approach to the excess problem of Hadamard matrices
    Algebraic Combinatorics, 1(5):697--722, 2018
  • Hadi Kharaghani, Sara Sasani, Sho Suda
    A strongly regular decomposition of the complete graph and its association scheme
    Finite Fields Appl., 48:356-370, 2017
  • Gary Greaves, Sho Suda
    Symmetric and skew-symmetric {0,±1}-matrices with large determinants
    J. Combin. Des., 25(11):507-522, 2017
  • Koji Momihara, Sho Suda
    Conference matrices with maximum excess and two-intersection sets
    Integers, 17:A 30, 2017
  • Koji Momihara, Sho Suda
    Upper bounds on the size of transitive subtournaments in digraphs
    Linear Algebra Appl., Elsevier, 530:230-247, 2017
  • Michio Seto, Sho Suda
    Gram matrices of reproducing kernel Hilbert spaces over graphs III (a dimension formula)
    Oper. Matrices, 11(3):759-768, 2017
  • Sho Suda, Hajime Tanaka, Norihide Tokushige
    A semidefinite programming approach to a cross-intersection problem with measures
    Math. Program., 166:113-130, 2017
  • Hadi Kharaghani, Sho Suda
    Hoffman's clique bound for normal regular digraphs, and nonsymmetric association schemes
    Mathematics Across Contemporary Sciences, Springer Proc. Math. Stat., 190:137-150, 2017
  • Makoto Araya, Masaaki Harada, Sho Suda
    Quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices: a coding-theoretic approach
    Math. Comp., 86:951-984, 2017
  • Masaaki Harada, Sho Suda
    On binary codes related to mutually quasi-unbiased weighing matrices
    Australas. J. Combin., 66:10--22, 2016
  • Makoto Araya, Masaaki Harada, Sho Suda
    Supplementary difference sets related to a certain class of complex spherical 2-codes
    Australas. J. Combin., 65:71-83, 2016
  • Sho Suda
    A two-fold cover of strongly regular graphs with spreads and association schemes of class five
    Des. Codes Cryptogr., 78(no.2):463-471, 2016
  • Hadi Kharaghani, Sho Suda
    Symemtric Bush-type generalized Hadamard matrices and association schemes
    Finite Fields Appl., 37:72-84, 2016
  • Hiroshi Nozaki, Sho Suda
    Complex spherical codes with two inner products
    European J. Combin., 51:511-518, 2016
  • Michio Seto, Sho Suda, Tetsuji Taniguchi
    Gram matrices of reproducing kernel Hilbert spaces over graphs II(graph homomorphisms and de Branges-Rovnyak spaces)
    Nihonkai Math. J., 26:15-29, 2015
  • Eiichi Bannai, Etsuko Bannai, Sho Suda, Hajime Tanaka
    On relative $t$-designs in polynomial association schemes
    Electron. J. Combin., 22:P4.47., 2015
  • Hadi Kharaghani, Wolf Holzman, Sho Suda
    Mutually unbiased biangular vectors and association schemes
    Proceeding of Algebraic Design Theory and Hadamard Matrices, 133, 2015
  • Hadi Kharaghani, Sara Sasani, Sho Suda
    Mutually unbiased Bush-type Hadamard matrices and association schemes
    Electron. J. Combin., 22:P3.10., 2015
  • Hiroshi Nozaki and Sho Suda
    Weighing matrices and spherical codes
    J. Algebraic Combin., 42(no. 1):283-291, 2015
  • Sho Suda
    Characterizations of regularity for $Q$-polynomial association schemes
    Electron. J. Combin., 22(no.1):Paper 1.12 16 pp., 2015
  • Sho Suda, Hajime Tanaka
    A cross-intersection theorem for vector spaces based on semidefinite programming
    Bull. Lond. Math. Soc., 46(2):342-348, 2014
  • Aidan Roy, Sho Suda
    Compelx spherical designs and codes
    J. Combin. Des., 22(3):105-148, 2014
  • Michio Seto, Sho Suda, Tetsuji Taniguchi
    Gram matrices of reproducing kernel Hilbert spaces over graphs
    Linear Algebra Appl., 445:56-68, 2014
  • Hiroshi Nozaki, Sho Suda
    A characterization of skew Hadamard matrices and doubly regular tournaments
    Linear Algebra Appl., 437(no.3):1050-1056, 2012
  • Sho Suda
    On $Q$-polynomial association schemes of small class
    Electron. J. Combin., 19:68, 2012
  • Sho Suda
    A generalization of Erd\H{o}s-Ko-Rado theorem to $t$-designs in certain semilattices
    Discrete Math., 312:1827-1831, 2012
  • Sho Suda
    New Parameters of subsets in polynomial association schemes
    J. Combin. Theory Ser. A, 119:117-134, 2012
  • Hiroshi Nozaki, Sho.Suda
    Bounds on s-distance sets with strength t
    SIAM J. Discrete Math., 25(4):1699-1713, 2011
  • Sho Suda
    On spherical designs obtained from Q-polynomial association schemes
    J. Combin. Des., 19(3):167-177, 2011
  • Sho Suda
    Coherent configurations and triply regular association schemes obtained from spherical designs
    J. Combin. Theory Ser. A, 117:1178-1194, 2010
  • Kanat Abdukhalikov, Eiichi Bannai, Sho Suda
    Association schemes related to universally optimal configurations, Kerdock codes and extremal Euclidean line-sets
    J. Combin. Theory Ser. A, 116:434-448, 2009

研究費

科学研究費補助金(研究代表者)
  • 2018 - 2021 , 複素球面上の符号・デザインの研究 , 基盤研究(C)
  • 2015 - 2017 , 代数的組合せ論を用いたアダマール行列の研究 , 若手研究(B)
科学研究費補助金(研究分担者)
  • 2015 - 2017 , グラフ準同型写像の関数解析学的研究 , 基盤研究(C)
  • 2014 - 2016 , 有限群と格子を用いた球デザインの構成 , 基盤研究(C)

教育活動実績

授業等

  • 2018 , 前期 , 算数科研究AⅠ
  • 2018 , 前期 , 線形数学Ⅰ
  • 2018 , 前期 , 集合と論理
  • 2018 , 前期 , 初等整数論
  • 2018 , 前期 , 数学講究Ⅱ
  • 2018 , 後期 , 科学リテラシー
  • 2018 , 後期 , 線形数学Ⅱ
  • 2018 , 後期 , 代数学概論
  • 2018 , 後期 , 線形数学Ⅱ
  • 2018 , 後期 , 数学講究Ⅰ
  • 2018 , 後期 , 数学講究Ⅲ

Copyright (c) 2010 MEDIA FUSION Co.,Ltd. 株式会社メディアフュージョン
企画・運用 国立大学法人愛知教育大学
無断転用及び営業を目的とした二次利用を禁じます。